# SDR SIMA2018060612

- Difficulty date: April 26, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 43,127 hours, 39,056 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 FLOOR EMERGENCY LIGHT STRIP WIRING WAS DAMAGED AT THE BASE OF THE STRIP.  REMOVED AND REPLACED THE LIGHT STRIP IAW AMM 33-50-12.
